# SDR DALA2017021001209

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 22L AT AFT CARGO COMPARTMENT ON BS 1700+10". PERFORMED PERMANENT REPAIR ON STRINGER 22L AT AFT CARGO COMPARTMENT ON BS 1681 TO BS 1701 IAW SRM 53-00-03 JOB COMPLETE.
